Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    76
  • comments
    25
  • views
    30875

Day 197

lb111923

341 views

the retin-a .1 is bringing a few small bumps up on my forehead, which i remember happening with the lower strength when i first started using it. i don't usually have problems with dryness/irritation on my forehead, so i'm excited to see what this higher strength does!

in other news, pretty sure pur minerals is making me break out a little. not bad...like a few additional whiteheads at a time...but when new whiteheads are popping up every day that's probably a bad sign. it's too bad, because the coverage is so much better than that of bare minerals (what i had been using). i might try everyday minerals...people seem to like that. right now i'm waiting for a couple marks from whiteheads to fade (about 3-4) and a few bumps on my forehead to go down. i know some people say you shouldn't exfoliate on retinoids...which for the most part i don't do until my skin has adjusted to the medication...but as long as i don't go overboard i think it's really helpful.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×